# SDR C1HA200194012

- Difficulty date: May 17, 2001
- Submitted: May 24, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 B-PUMP INOP BREAKER POPS REPEATEDLY.  RE-SET BREAKER, REPLACED CASE DRAIN FILTERS FOUND CLEAN.  OPERATED PUMP FOR 20 MIN WHILE OPERATING A & B SYSTEM COMPONENTS, OPS CK GOOD.
